Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 6 > No. 2


A Class of Fractional-Order Variational Image Inpainting Models

PP: 299-306
Y. Zhang,, Y.-F. Pu, J.-R. Hu, J.-L. Zhou,
In this paper, we introduce fractional calculus into image inpainting and propose a new class of fractional-order variational image inpainting models, in both space and wavelet domains, inspired by the works of Bai and Feng. The corresponding Euler-Lagrange equations are given and proper numerical algorithm is analyzed. According to the simulations on several testing images, our algorithm demonstrates better inpainting performance on some image details than original integral-order inpainting based on classic calculus.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved